# SDR DL76L090043

- Difficulty date: January 11, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 87,997 hours, 13,083 cycles
- Engine: Pwa PW4060
- Engine time: 50,660 hours, 10,139 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 50,660 hours, 10,139 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE DUE FAILED BORO 7 STG HPC.  INSP 7TH STAGE HPC BLADE ROOT FOUND 1 BLADE DAMAGED .185 IN AREA C.  BEYOND AMM LIMITS.  NR 1 ENGINE CHANGE REQUIRED.
